# SDR ASAA2016103118530

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,143 hours, 10,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR HAS BROKEN LENS. ACFT GROUNDED. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSY IAW MM 33-51-01-960-801.  OPS NORMAL.
